Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Mirtazapine (Remeron)

Posted by JohnB on August 20, 1999, at 23:14:50

In reply to Mirtazapine (Remeron), posted by Barb on August 19, 1999, at 22:19:52

I was on Mirtazepine for about 5 weeks. I never felt so sedated, so "out of it," in my life. It sparked the most obscene binges of overeating and hunger cravings I've ever experienced. I gained over 20 pounds in just 3 weeks because I literally felt helpless to control my appetite. It was very scary for me, since I've always battled with my weight and my relationship with food. I guess you could say that it was the wrong medication for me.
You, however, might not react the same way. My depression is more "atypical" and anergic, so the more stimulating meds have been better for me. Remeron would probably work well for you if your depression involves a loss of appetite, high levels of anxiety, and pronounced insomnia.
I hope your trial goes well.

John B.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnB thread:10400